Aspro Extra Strength Soluble Aspirin 500mg Tablets 16ea

3 80 ea
loading
$0.24 per 1ea

Aspro Clear contains aspirin in an effervescent tablet form. It offers fast and effective temporary relief from headaches and pains including pain from cold & flu symptoms, toothache, sore throat, period pain as well as rheumatic and arthritic pain.

Product of Imported